# SDR SWAA2023062153140

- Difficulty date: May 27, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RH TRANSITION ANGLE HAS CORROSION FROM STA 747-767<[01] CORROSION ON R/H SIDE PLATE AT STA 747-767 OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] VERIFIED CORROSION ON R/H SIDE PLATE AT STA 747-767 OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[03] REMOVED DAMAGED SIDE PLATE FROM STA 727H+11 TO STA 767. REFERENCE NON ROUTINE CARD #TTGQ00LABQD FOR ALL WORK TO BE ACCOMPLISHED PER SRM 53-00-53-2R-5.
